| Model Number |
G49942 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/10/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported that prior to the procedure, there was a fissure in the front end of the ureteral stent.It was further noted that starting at the first sideport and through the tip the stent was torn.The physician used another device to complete the procedure and no patient harms were reported.